# SDR COMA0760343

- Difficulty date: April 27, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N806CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7359
- Aircraft time: 18,663 hours, 16,563 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Housing
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT COLLECTOR TANK DRAIN VALVE HOUSING FWD AND AFT SCREW HOLES IN WING HAVE ELONGATED HOLES REF NR 00021, 00022, 00023, 00024 ON MAJ REPAIR W/O 252555.  REWORKED AREA IAW EA 10-5721-01684.
